# SDR SIMA20161108002

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 15,240 hours, 10,342 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 7340
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD HEAT CAUTION DURING CLIMBOUT.  REMOVED AND REPLACED THE WINDSHIELD HEAT CONTROLLER IAW AMM TASK 30-41-06. OPS CHECKED GOOD.
